# SDR SIMA201113701

- Difficulty date: May 15, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 31,205 hours, 26,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524788005
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MANTENANCE BASE VISIT FOUND FRAME 69 HAS MIS-DRILLED HOLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME 69 IAW EO EM-53MR-1255.  THE AIRCRAFT WAS RETURNED TO SERVICE.
